MathSciNet Relay Station
MathSciNet bibliographic data
MR1425110 33B15 (26A48 26D07)
Anderson, G. D.; Qiu, S.-L. A monotoneity property of the gamma function. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3355–3362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement